son has muscle tics from medication

by Anonymous Visitor

My son was recently diagnosed with ADHD....He has been on several medication. The only ones that work for him give him tics. I dont know what to do. I am in fear he will never be able to succeed in school. Has that happened to anyone else?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Medications for ADHD.


ADHDAwareness.com's Privacy Policy





Recent Articles

  1. Intuniv

    Can you come off of this medication?

    Read more

  2. ADHD Questions

    About me I am 16 years of age, a sophmore in highschool and I have always struggled with school not because i'm not intelegent but because concentration

    Read more

  3. How did your assessment go?

    Hello , im about to have and adhd assesment in a week and im wondering if others could tell me their experiences. Im not sure what to expect. Also, did

    Read more

  4. 6 Things You Must Do When Dating An ADD (ADHD) Woman

    If you are or considering dating a woman with ADD (ADHD), these 6 things are important for you to understand. Not knowing this could ruin your relationship.

    Read more

  5. Control ADHD With Diet, An ADHD Diet

    ADHD Diet plays a major role in the health of a child or adult with ADHD. Listed are ways to control ADHD with diet. Start an ADHD diet.

    Read more